Skip to main content Accessibility help
×
Home

ESTIMATES OF GREEN’S FUNCTION FOR SECOND-ORDER PARABOLIC EQUATIONS NEAR EDGES

  • V. A. Kozlov (a1) and J. Rossmann (a2)

Abstract

We consider the first boundary value problem for a second-order parabolic equation with variable coefficients in the domain $K\times \mathbb{R}^{n-m}$ , where $K$ is an $m$ -dimensional cone. The main results of the paper are pointwise estimates of the Green’s function.

Copyright

References

Hide All
1.Aronson, D. G., Non-negative solutions of linear parabolic equations. Ann. Sc. Norm. Super. Pisa 22(3) 1968, 607694.
2.Besov, O. V., Il’in, V. P. and Nikol’skiĭ, S. M., Integral Representations of Functions and Imbedding Theorems, 2nd edn., Nauka (Moscow, 1996) (in Russian). Engl. transl. of the 1st edn.: Integral Representations of Functions and Imbedding Theorems (Scripta Series in Mathematics 1) (ed. M. H. Taibleson), V. H. Winston/Halsted Press (1978).
3.Hadamard, J., Mémoire sur le problème d’analyse relatif à l’équilibre des plasques élastiques encastrées. In Œuvres de Jacques Hadamard, Vol. 2, Éditions du Centre National de la Recherche Scientific (Paris, 1968), 515631.
4.Kozlov, V. A., Coefficients in the asymptotics of solutions of Cauchy boundary value parabolic problems in domains with a conical point. Sib. Math. J. 29(2) 1988, 7589.
5.Kozlov, V. A., On the asymptotics of Green’s function and Poisson’s kernels for a parabolic problem in a cone I. Z. Anal. Anwend. 8(2) 1989, 131151 (in Russian).
6.Kozlov, V. A., On the asymptotics of Green’s function and Poisson’s kernels for a parabolic problem in a cone II. Z. Anal. Anwend. 10(1) 1991, 2742 (in Russian).
7.Kozlov, V. A. and Maz’ya, V. G., On singularities of solutions of the first boundary value problem for the heat equation in domains with conical points II. Izv. Vyssh. Uchebn. Zaved. Mat. 298(3) 1987, 3744 (in Russian).
8.Kozlov, V. A., Maz’ya, V. G. and Rossmann, J., Spectral Problems Associated with Corner Singularities of Solutions to Elliptic Equations (Mathematical Surveys and Monographs 85), American Mathematical Society (Providence, RI, 2001).
9.Kozlov, V. A. and Nazarov, A. I., The Dirichlet problem for non-divergence parabolic equations with discontinuous in time coefficients. Math. Nachr. 282(9) 2009, 12201241.
10.Kozlov, V. A. and Rossmann, J., Asymptotics of solutions of the heat equation in cones and dihedra. Math. Nachr. 285(11 –12) 2012, 14221449.
11.Kozlov, V. A. and Rossmann, J., Asymptotics of solutions of the heat equation in cones and dihedra under minimal assumptions on the boundary. Bound. Value Probl. 142 2012; doi:10.1186/1687-2770-2012-142.
12.Ladyzhenskaya, O. A., Solonnikov, V. A. and Ural’tseva, N. N., Linear and Quasi-linear Equations of Parabolic Type, Nauka (Moscow, 1967) (in Russian). Engl. transl.: Linear and Quasi-linear Equations of Parabolic Type (Translations of Mathematical Monographs 23), American Mathematical Society (Providence, RI, 1968).
13.Nazarov, A. I., L p-estimates for a solution to the Dirichlet problem and to the Neumann problem for the heat equation in a wedge with edge of arbitrary codimension. Probl. Mat. Anal. 22 2001, 126159 (in Russian). Engl. transl.: J. Math. Sci. 106(3) (2001), 2989–3014.
14.Solonnikov, V. A., Solvability of classical initial-boundary value problems for the heat equation in a two-sided corner. Zap. Nauchn. Sem. LOMI 138 1984, 146180. Engl. transl.: J. Sov. Math. 32(5) (1986), 526–546.
15.Solonnikov, V. A., L p-estimates for solutions of the heat equation in a dihedral angle. Rend. Mat. Appl. (7) 21(1 –4) 2001, 115.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed